# SDR DLM90011476

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 18,634 hours, 9,977 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M90N
- Part serial: 5053
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RAISING LANDING GEAR, UNSAFE NOSE GEAR INDICATION WITH LANDING GEAR HANDLE UP.  CONFIRMED BY AIRPORT OPERATIONS RUBBER/GLASS ON THE RUNWAY.  AIRCRAFT RECONFIGURED FUEL BURNED DOWN, LANDING ACCOMPLISHED AT 142,200 GROSS WT.  RT NOSE TIRE CAP SEPARATED, TIRE NOT BLOWN, TIRE PSI 190 PSI ON ARRIVAL PER TRANS CK LIMITS.  REPLACED RT NOSE TIRE, NOSE GEAR SWING CKD OK.
